# SDR 2009FA0000454

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N78SE
- Make and model: Bbavia 7GCBC
- Aircraft serial: 13822005
- Engine: Lyc O360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tail Wheel
- Part number: 320000
- Part serial: 300058
- Condition: Cracked
- Location: Mlg
- Part time: 204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILWHEEL HAD LONGITUDINAL CRACK IN BRACKET ASSEMBLY.
